MathSciNet Relay Station
MathSciNet bibliographic data
MR1266736 17B67 (11G99 11R70 17B10 19F27 33B10)
Frenkel, Edward; Szenes, András Crystal bases, dilogarithm identities and torsion in algebraic $K$-theory. J. Amer. Math. Soc. 8 (1995), no. 3, 629–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement